MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA THE PERSONALIZED KNEE SOLUTION; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED

ZIMMER BIOMET, INC. PERSONA THE PERSONALIZED KNEE SOLUTION; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 42530007102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 10/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item#: 42522100810; lot#: 65363103.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product was discarded by the hospital as a biohazard.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent a knee revision approximately two (2) years post-implantation due to discomfort.During the revision, the tibial tray was exchanged and it was noted the articular surface was only removed to facilitate the removal of the tibial component.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the provided pictures identified the explanted tibial plate with foreign material on its surface along with the pegs sheared off during explantation.As the device was not returned, further evaluations could not be performed.Radiographs were provided and reviewed by a health care professional and it was determined further review would not enhance the investigation.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.Complaint is not confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA THE PERSONALIZED KNEE SOLUTION
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20567151
Report Number0001822565-2024-03425
Device Sequence Number12632835
Product Code MBH
UDI-Device Identifier00889024510562
UDI-Public(01)00889024510562(17)320314(10)65324333
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number42530007102
Device Lot Number65324333
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale